# SDR 98ZZZX2544

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AJ
- Make and model: Airbus A320-214
- Aircraft serial: 630
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: D55471001
- Condition: Damaged
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT'S RUDDER TOP END DAMAGED AS IT CAME IN CONTACT WITH CRANE SUPPORT BEAM OF THE HANGAR ROOF.  THIS INCIDENT TOOK PLACE WHEN THE AIRCRAFT WAS BEING POSITIONED FOR DOCKING IN THE HANGAR TO REPAIR THE RIGHT HAND ELEVATOR AND HORIZONTAL STABILIZER (REF:  MOR 20-10-98).  FOLLOWING THE REPAIRS OR REPLACEMENT OF COMPONENTS, THE AIRCRAFT WILL BE RELEASED FOR FURTHER SERVICE.  REF:  20-11-98.
